| Model Number |
004628-005 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intermittent, undefined alarms occurred.There was no reported impact to the customer's blood glucose level.Additional information was not provided.The customer declined further follow up from tandem technical support.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.